# SDR Q2SA20210808452

- Difficulty date: August 8, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-800
- Aircraft serial: 32608
- Aircraft time: 46,176 hours, 22,971 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT GROUNDED. LE FLAP TRANSIT ILLUMINATED AFTER TAKEOFF WITH FLAPS 1 SELECTED. COMPLIED WITH FIM 27-88 TASK 804. FOUND "L1" INBOARD SENSOR OUT OF RANGE FOR TARGET. ADJUSTED WITH SHIMS PER AMM 27-88-11-400-801. COMPLIED WITH LEADING EDGE FLAP AND PROX SENSOR TEST IAW 27-88-11-700-801. ALL SENSOR TESTS GOOD. REPLACED FSEU DUE TO FAULTY DISPLAY READING. PERFORMED BITE TEST AND SENSOR OPÏ¿½S CHECKED PASSED AND NO FAULTS NOTED. AIRCRAFT RETURNED TO SERVICE.
